# SDR 2004F00055

- Difficulty date: January 22, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: MS244236
- Condition: Defective
- Location: Thrust Reverser
- Part time: 1,420 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LT ENGINE T/R UNLOCK MSG.  MAINTENANCE REPLACED THE ISOLATION CONTROL VALVE ON THE LT THRUST REVERSER.  ALL LEAK AND OPERATIONAL CHECKS GOOD.  (M)
